# SDR ASOA20130226085

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 29,452 hours, 28,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 14529711001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RIB 1 SHEAR CLIP FROM FRAMES 40-45 WAS FOUND TO BE CRACKED.  MX R & R THE SHEAR CLIP IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
